MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 176674PF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the laparoscopic procedure the knife did not fire out as is expected.To complete the procedure, a new device was used.There was no harm caused to the patient.The device is expected to be returned for evaluation.

Brand Name
VISIPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6498579
Report Number9612501-2017-05357
Device Sequence Number10922819
Product Code GCJ
UDI-Device Identifier20884521080765
UDI-Public20884521080765
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number176674PF
Device Catalogue Number176674PF
Device Lot NumberJ6M2313X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date04/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1